# SDR DALA2019052003157

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 66,213 hours, 28,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rope
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR HARD TO DISARM. CORRECTIVE ACTION: INSPECTED 1R DOOR FOUND ROPE UNDER GIRT BAR. RE-INSTALLED ROPE, OPS CHECK GOOD. PER AMM 25-66. (5810568)
